# SDR REXA2019101491470

- Difficulty date: September 26, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340961
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LH CROSS BEAM FS 280, CRACK ON LH ANGLE CAP WAS FOUND.  CAP ANGLE LH FS 280 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01AND SRM 51-42-13-001-001-A01
